# SDR HALA2018112090339

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 29,564 hours, 4,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R EXIT SIGN AND VENT COVER BROKEN. RE-SECURED DOOR 3R EXIT SIGN. LP 5409101
